# SDR COM60410

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 2720 · Rudder Control System
- Part: Trim Contl Panel
- Part number: 601R152261
- Condition: Defective
- Location: Rudder
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM IS INOP.  REPLACED TRIM CONTROL PANEL.
